Basit öğe kaydını göster

dc.contributor.authorAkgün, Gülertr_TR
dc.contributor.authorDemiray, Hilmitr_TR
dc.date.accessioned2015-01-15T22:58:55Z
dc.date.available2015-01-15T22:58:55Z
dc.date.issued2000-07
dc.identifier.citationAkgün, G., & Demiray, H. (2000). Modulation of non-linear axial and transverse waves in a fluid-filled thin elastic tube. International Journal of Non-Linear Mechanics, 35(4), 597-611. doi:10.1016/S0020-7462(99)00044-Xen_US
dc.identifier.issn0020-7462
dc.identifier.issn1878-5638
dc.identifier.otherWOS:000086070700004
dc.identifier.urihttp://hdl.handle.net/11729/85
dc.identifier.urihttp://dx.doi.org/10.1016/S0020-7462(99)00044-X
dc.description.abstractIn the present work, utilizing the non-linear equations of a pre-stressed thin elastic tube filled with an incompressible inviscid fluid the propagation of weakly non-linear waves in such a medium is studied. Considering that the arteries are initially subjected to a large static transmural pressure P-0 and an axial stretch lambda(z) and, in the course of blood flow, a finite time-dependent displacement is added to this initial field, the non-linear equations governing the motion of the tube in the radial and axial directions are obtained. Utilizing the reductive perturbation technique the amplitude modulation of weakly non-linear but strongly dispersive waves is examined. The localized travelling wave solution to the evolution equation is given and the stability condition is discussed.en_US
dc.language.isoenen_US
dc.publisherPergamon-Elsevier Scienceen_US
dc.relation.isversionof10.1016/S0020-7462(99)00044-X
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.sourceInternational Journal of Non-Linear Mechanicsen_US
dc.subjectSolitary wavesen_US
dc.subjectPropagationen_US
dc.subjectArteriesen_US
dc.subjectPressureen_US
dc.titleModulation of non-linear axial and transverse waves in a fluid-filled thin elastic tubeen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.contributor.departmentIsik University, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.contributor.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümütr_TR
dc.contributor.authorIDTR5963
dc.identifier.volume35
dc.identifier.issue4
dc.identifier.startpage597
dc.identifier.endpage611
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US


Bu öğenin dosyaları:

Thumbnail

Bu öğe aşağıdaki koleksiyon(lar)da görünmektedir.

Basit öğe kaydını göster